# SDR R7S2005F00000

- Difficulty date: November 2, 2004
- Submitted: March 22, 2005
- Operation: Air carrier
- Aircraft: N748BP
- Make and model: Robsin R44
- Aircraft serial: 0676
- Engine: Lyc O540*
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Nut
- Part number: AN3153R
- Condition: Worn
- Location: Control Tube
- Component: Control Tube, Robsin
- Component part number: C3361
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HOUR INSPECTION, THE ROD END BEARING JAM NUT ON CONTROL TUBE (C336-1) AT THE CARBURETOR ATTACHMENT ARM WAS FOUND TO BE ONLY HAND TIGHT.  THE ORIGINAL SAFETY WIRE INSTALLED BY THE FACTORY WAS STILL IN PLACE, BUT THE ROD END BEARING WAS ALLOWED TO MOVE WITHIN THE CONTROL TUBE.  THIS MOVEMENT OVER TIME WORE DOWN THE THREADS ON THE ROD END BEARING AND OBLONG THE HOLE WITHIN THE CONTROL TUBE.  ONCE THE JAM NUT WAS BACKED OFF A FEW THREADS (BY HAND) THE ROD END BEARING WAS ABLE TO MOVE CONSIDERABLY FROM SIDE TO SIDE WITHIN THE TUBE.
